ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2015 , Volume 35 , Issue 7

Select all articles

Export/Reference:

On the asymptotics of the scenery flow
Magnus Aspenberg, Fredrik Ekström, Tomas Persson and Jörg Schmeling
2015, 35(7): 2797-2815 doi: 10.3934/dcds.2015.35.2797 +[Abstract](1019) +[PDF](443.9KB)
From one-sided dichotomies to two-sided dichotomies
Luis Barreira, Davor Dragičević and Claudia Valls
2015, 35(7): 2817-2844 doi: 10.3934/dcds.2015.35.2817 +[Abstract](739) +[PDF](497.7KB)
Morse decomposition of global attractors with infinite components
Tomás Caraballo, Juan C. Jara, José A. Langa and José Valero
2015, 35(7): 2845-2861 doi: 10.3934/dcds.2015.35.2845 +[Abstract](926) +[PDF](396.8KB)
Well-posedness and ill-posedness for the cubic fractional Schrödinger equations
Yonggeun Cho, Gyeongha Hwang, Soonsik Kwon and Sanghyuk Lee
2015, 35(7): 2863-2880 doi: 10.3934/dcds.2015.35.2863 +[Abstract](1173) +[PDF](539.8KB)
Exponential attractors for abstract equations with memory and applications to viscoelasticity
Valeria Danese, Pelin G. Geredeli and Vittorino Pata
2015, 35(7): 2881-2904 doi: 10.3934/dcds.2015.35.2881 +[Abstract](784) +[PDF](538.8KB)
Continuity of the flow of the Benjamin-Bona-Mahony equation on probability measures
Anne-Sophie de Suzzoni
2015, 35(7): 2905-2920 doi: 10.3934/dcds.2015.35.2905 +[Abstract](866) +[PDF](425.0KB)
Nodal solutions of 2-D critical nonlinear Schrödinger equations with potentials vanishing at infinity
Mingwen Fei and Huicheng Yin
2015, 35(7): 2921-2948 doi: 10.3934/dcds.2015.35.2921 +[Abstract](1127) +[PDF](287.5KB)
Symmetries of the periodic Toda lattice, with an application to normal forms and perturbations of the lattice with Dirichlet boundary conditions
Andreas Henrici
2015, 35(7): 2949-2977 doi: 10.3934/dcds.2015.35.2949 +[Abstract](889) +[PDF](563.3KB)
Fixed point indices of planar continuous maps
Luis Hernández-Corbato and Francisco R. Ruiz del Portal
2015, 35(7): 2979-2995 doi: 10.3934/dcds.2015.35.2979 +[Abstract](993) +[PDF](486.2KB)
Steplength thresholds for invariance preserving of discretization methods of dynamical systems on a polyhedron
Zoltán Horváth, Yunfei Song and Tamás Terlaky
2015, 35(7): 2997-3013 doi: 10.3934/dcds.2015.35.2997 +[Abstract](825) +[PDF](452.7KB)
Unique global solution of an initial-boundary value problem to a diffusion approximation model in radiation hydrodynamics
Peng Jiang
2015, 35(7): 3015-3037 doi: 10.3934/dcds.2015.35.3015 +[Abstract](971) +[PDF](450.6KB)
Time-dependent singularities in the Navier-Stokes system
Grzegorz Karch and Xiaoxin Zheng
2015, 35(7): 3039-3057 doi: 10.3934/dcds.2015.35.3039 +[Abstract](1047) +[PDF](478.9KB)
On regular solutions of the $3$D compressible isentropic Euler-Boltzmann equations with vacuum
Yachun Li and Shengguo Zhu
2015, 35(7): 3059-3086 doi: 10.3934/dcds.2015.35.3059 +[Abstract](902) +[PDF](501.3KB)
Multiple solutions to elliptic inclusions via critical point theory on closed convex sets
Salvatore A. Marano and Sunra J. N. Mosconi
2015, 35(7): 3087-3102 doi: 10.3934/dcds.2015.35.3087 +[Abstract](843) +[PDF](433.7KB)
Asymptotics in shallow water waves
Robert McOwen and Peter Topalov
2015, 35(7): 3103-3131 doi: 10.3934/dcds.2015.35.3103 +[Abstract](907) +[PDF](572.7KB)
Variational analysis of semilinear plate equation with free boundary conditions
Andrzej Nowakowski
2015, 35(7): 3133-3154 doi: 10.3934/dcds.2015.35.3133 +[Abstract](852) +[PDF](453.5KB)
Moduli for heteroclinic connections involving saddle-foci and periodic solutions
Alexandre A. P. Rodrigues
2015, 35(7): 3155-3182 doi: 10.3934/dcds.2015.35.3155 +[Abstract](1021) +[PDF](618.3KB)
Multi-peak positive solutions for a fractional nonlinear elliptic equation
Xudong Shang and Jihui Zhang
2015, 35(7): 3183-3201 doi: 10.3934/dcds.2015.35.3183 +[Abstract](1145) +[PDF](442.9KB)
Existence and uniqueness of similarity solutions of a generalized heat equation arising in a model of cell migration
Tracy L. Stepien and Hal L. Smith
2015, 35(7): 3203-3216 doi: 10.3934/dcds.2015.35.3203 +[Abstract](1011) +[PDF](687.3KB)
A nonlocal dispersal logistic equation with spatial degeneracy
Jian-Wen Sun, Wan-Tong Li and Zhi-Cheng Wang
2015, 35(7): 3217-3238 doi: 10.3934/dcds.2015.35.3217 +[Abstract](854) +[PDF](482.4KB)
Isolated singularity for semilinear elliptic equations
Lei Wei and Zhaosheng Feng
2015, 35(7): 3239-3252 doi: 10.3934/dcds.2015.35.3239 +[Abstract](886) +[PDF](388.3KB)
Asymptotic behavior of solutions for competitive models with a free boundary
Jian Yang
2015, 35(7): 3253-3276 doi: 10.3934/dcds.2015.35.3253 +[Abstract](870) +[PDF](547.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]